# SDR AALA20090915TUL05

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 59,929 hours, 21,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER TWO ENTRY DOOR HANDLE TORQUE BOX IS CRACKED.  INSTALLED NEW TORQUE BOX PER ESO 90282.
